MAUDE Adverse Event Report: LIFECELL UNKNOWN REVOLVE; LIPOASPIRATE WASHING SYSTEM FOR AESTHETIC BODY CONTOURING

LIFECELL UNKNOWN REVOLVE; LIPOASPIRATE WASHING SYSTEM FOR AESTHETIC BODY CONTOURING
Catalog Number UNK REVOLVE
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Addendum to d.4 lot number: 1180220.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.
 
Event or Problem Description
Healthcare professional reported via company representative requesting a "credit for a defective revolve® system." the status of the device is unknown.Healthcare professional subsequently reported "felt as thought the mesh had a hole or the mesh was not on correctly and his fat was being sucked out of the bottom.Healthcare professional additionally reported "the issue was noted during the rinsing stage, when fat was noted in the waste container and not trapped in the revolve system for patient use.Approximately 400cc of fat was wasted." "the patient did not receive the full benefit of the procedure.".

Brand Name
UNKNOWN REVOLVE
Common Device Name
LIPOASPIRATE WASHING SYSTEM FOR AESTHETIC BODY CONTOURING
Manufacturer (Section D)
LIFECELL
one millennium way
branchburg NJ 08876
Manufacturer (Section G)
LIFECELL
one millennium way
branchburg NJ 08876
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471100
MDR Report Key18328389
Report Number1000306051-2023-10020
Device Sequence Number15293286
Product Code QKL
UDI-Device Identifier00818410012410
UDI-Public818410012410
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BK220695
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue NumberUNK REVOLVE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2023
Initial Report FDA Received Date12/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown